# SDR CA000110008

- Difficulty date: December 15, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 210193006
- Condition: Making Metal
- Location: Nr 2
- Part time: 17,585 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) REPORT TO FOLLOW. RETAINING PIN ON NR 2 BEARING PACK FAILED.
